VOL. 38 · NO. 1 | 1991
 
VIEW ALL ABSTRACTS +
Front Matter
Michigan Math. J. 38 (1), (1991)
No abstract available
Articles
Stephen M. Hook
Michigan Math. J. 38 (1), 3-12, (1991) DOI: 10.1307/mmj/1029004257
KEYWORDS: 35P15, 35J20, 35J25, 73D30
No abstract available
J. Gilman, B. Maskit
Michigan Math. J. 38 (1), 13-32, (1991) DOI: 10.1307/mmj/1029004258
KEYWORDS: 30F35, 20H10
No abstract available
Rauno Aulaskari, Peter Lappan
Michigan Math. J. 38 (1), 33-42, (1991) DOI: 10.1307/mmj/1029004259
KEYWORDS: 30F35, 30D45
No abstract available
Ben Mathes
Michigan Math. J. 38 (1), 43-51, (1991) DOI: 10.1307/mmj/1029004260
KEYWORDS: 47A15, 47B37, 47C05, 47D25
No abstract available
John P. D'Angelo
Michigan Math. J. 38 (1), 53-65, (1991) DOI: 10.1307/mmj/1029004261
KEYWORDS: 32H35
No abstract available
B. L. Fridman
Michigan Math. J. 38 (1), 67-73, (1991) DOI: 10.1307/mmj/1029004262
KEYWORDS: 32H40
No abstract available
Bradley N. Currey
Michigan Math. J. 38 (1), 75-87, (1991) DOI: 10.1307/mmj/1029004263
KEYWORDS: 22E27, 22E25
No abstract available
Ke He Zhu
Michigan Math. J. 38 (1), 89-101, (1991) DOI: 10.1307/mmj/1029004264
KEYWORDS: 30B10, 30C40, 30D45, 30D55, ‎46E15, ‎46J15
No abstract available
James A. Schafer
Michigan Math. J. 38 (1), 103-109, (1991) DOI: 10.1307/mmj/1029004265
KEYWORDS: 20C07, 16E20
No abstract available
S. Rohde
Michigan Math. J. 38 (1), 111-116, (1991) DOI: 10.1307/mmj/1029004266
KEYWORDS: 30C35
No abstract available
H. Alexander
Michigan Math. J. 38 (1), 117-128, (1991) DOI: 10.1307/mmj/1029004267
KEYWORDS: 32H40, 30C35, 30D40, 32A40, 32D15
No abstract available
Hongyou Wu
Michigan Math. J. 38 (1), 129-139, (1991) DOI: 10.1307/mmj/1029004268
KEYWORDS: 58G25, 35J05, 35P05, 58G30
No abstract available
Leon Brown, A. L. Shields
Michigan Math. J. 38 (1), 141-146, (1991) DOI: 10.1307/mmj/1029004269
KEYWORDS: ‎46E15, ‎30H05
No abstract available
Pamela Gorkin, Raymond Mortini
Michigan Math. J. 38 (1), 147-160, (1991) DOI: 10.1307/mmj/1029004270
KEYWORDS: ‎46J15, 30D55, ‎30H05
No abstract available
Back Matter
Michigan Math. J. 38 (1), (1991)
No abstract available
Back to Top